Journal article icon

Journal article

Connectionist modelling of word recognition

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1023/A:1013003423323

Authors


Shallice, T More by this author
Journal:
SYNTHESE
Volume:
129
Issue:
2
Pages:
173-183
Publication date:
2001-11-05
DOI:
ISSN:
0039-7857
URN:
uuid:72b6b1a2-498a-4bf2-b98f-111d85d242fd
Source identifiers:
26881
Local pid:
pubs:26881

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP